Yes, low iron can cause hair loss. There are many other things which can cause hair loss including thyroid disease, medication, and protein deficiency.
It does not usually cause hair loss, but each case is different. Consult with a medical professional if you experience unexpected side effects after taking a new medication.
no, it may cause hair loss, teeth cancer, and a lot of other things, but it does not help u lose weight.
dilantin is used for treating certain types of epileptic seizures.
I think it will not cause hair loss.
No nifedipine does not cause hair loss.
Yes, dehydration can cause hair loss
Yes it cause hair loss.
Velcade can cause hair loss, since it is a cancer drug, it may lead to hair loss.
No, toenail fungus can not cause hair loss.
can cervical cancer cause hair loss
Cancer medications cause severe hair loss.
Trichomoniasis does not cause hair loss.
Yes, excessive stress may cause the loss of hair.
No, but it is a side effect of a dry scalp, and THAT is a cause of hair loss.
the medications that can cause hair loss is what your hair does not need and also it is the treatment that you give to your hair ....